Alert archive / New Mexico / Wind Advisories in 2023

Wind Advisory 48, NWS Albuquerque, NM

June 26, 20234 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Jun 26, 2023, 2:32 PM MDT for 4 counties in New Mexico. It took effect at Jun 27, 2023, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2023, 2:32 PM MDT (20:32 UTC)
In effect from
Jun 27, 2023, 12:00 PM MDT
Expired
Jun 27, 2023, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Catron County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM

The radar

The Albuquerque radar (KABX), 130 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3699 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

498 
WWUS75 KABQ 262032
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
232 PM MDT Mon Jun 26 2023

NMZ238-270445-
/O.EXT.KABQ.EH.W.0001.230627T1800Z-230628T0200Z/
/O.CON.KABQ.HT.Y.0008.000000T0000Z-230627T0200Z/
Chaves County Plains-
232 PM MDT Mon Jun 26 2023

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...EXCESSIVE HEAT WARNING NOW IN EFFECT FROM NOON TO 8 PM MDT 
TUESDAY...

* WHAT...For the Heat Advisory, temperatures up to 108. For the 
  Excessive Heat Warning, dangerously hot conditions with 
  temperatures up to 110 expected.

* WHERE...Chaves County Plains.

* WHEN...For the Heat Advisory, until 8 PM MDT this evening. For the 
  Excessive Heat Warning, from Noon to 8 PM MDT Tuesday.

* IMPACTS...Heat related illnesses increase significantly during 
  extreme heat events.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

NMZ202-205-270445-
/O.NEW.KABQ.WI.Y.0048.230627T1800Z-230628T0200Z/
Chuska Mountains-West Central Plateau-
232 PM MDT Mon Jun 26 2023

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chuska Mountains and West Central Plateau.

* WHEN...From Noon to 8 PM MDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ240-270445-
/O.CON.KABQ.HT.Y.0008.000000T0000Z-230627T0200Z/
/O.CON.KABQ.HT.Y.0009.230627T1800Z-230628T0100Z/
Southwest Chaves County-
232 PM MDT Mon Jun 26 2023

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT TUESDAY...

* WHAT...For the first Heat Advisory, temperatures up to 104. For 
  the second Heat Advisory, temperatures up to 104 expected.

* WHERE...Southwest Chaves County.

* WHEN...For the first Heat Advisory, until 8 PM MDT this evening. 
  For the second Heat Advisory, from Noon to 7 PM MDT Tuesday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

MA
4 follow-up statements
309 
WWUS75 KABQ 270154
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
754 PM MDT Mon Jun 26 2023

NMZ238-271100-
/O.EXP.KABQ.HT.Y.0008.000000T0000Z-230627T0200Z/
/O.CON.KABQ.EH.W.0001.230627T1800Z-230628T0200Z/
Chaves County Plains-
754 PM MDT Mon Jun 26 2023

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT 
TUESDAY...

* WHAT...Dangerously hot conditions with temperatures up to 111 
  expected.

* WHERE...Chaves County Plains.

* WHEN...From Noon to 8 PM MDT Tuesday.

* IMPACTS...Heat related illnesses increase significantly during 
  extreme heat events.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

NMZ240-271100-
/O.EXP.KABQ.HT.Y.0008.000000T0000Z-230627T0200Z/
/O.EXT.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/
Southwest Chaves County-
754 PM MDT Mon Jun 26 2023

...HEAT ADVISORY NOW IN EFFECT FROM NOON TO 8 PM MDT TUESDAY...

* WHAT...Temperatures up to 105 expected.

* WHERE...Southwest Chaves County.

* WHEN...From Noon to 8 PM MDT Tuesday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

NMZ202-205-271100-
/O.CON.KABQ.WI.Y.0048.230627T1800Z-230628T0200Z/
Chuska Mountains-West Central Plateau-
754 PM MDT Mon Jun 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chuska Mountains and West Central Plateau.

* WHEN...From Noon to 8 PM MDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Areas of blowing dust may reduce 
  visibility to hazardous levels. Expect strong crosswinds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Guyer
023 
WWUS75 KABQ 270745
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
145 AM MDT Tue Jun 27 2023

NMZ238-271800-
/O.CON.KABQ.EH.W.0001.230627T1800Z-230628T0200Z/
Chaves County Plains-
145 AM MDT Tue Jun 27 2023

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM 
MDT THIS EVENING...

* WHAT...Dangerously hot conditions with temperatures up to 112 
  degrees expected.

* WHERE...Chaves County Plains.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Heat related illnesses increase significantly during 
  extreme heat events.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

NMZ236-271800-
/O.EXA.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/
Roosevelt County-
145 AM MDT Tue Jun 27 2023

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...

* WHAT...Temperatures up to 106 degrees expected.

* WHERE...Roosevelt County.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NMZ240-271800-
/O.CON.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/
Southwest Chaves County-
145 AM MDT Tue Jun 27 2023

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...

* WHAT...Temperatures up to 105 degrees expected.

* WHERE...Southwest Chaves County.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

NMZ202-205-271800-
/O.CON.KABQ.WI.Y.0048.230627T1800Z-230628T0200Z/
Chuska Mountains-West Central Plateau-
145 AM MDT Tue Jun 27 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chuska Mountains and West Central Plateau.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Patchy blowing dust may reduce visibility 
  to hazardous levels. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
729 
WWUS75 KABQ 271431
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
831 AM MDT Tue Jun 27 2023

NMZ238-280200-
/O.CON.KABQ.EH.W.0001.230627T1800Z-230628T0200Z/
Chaves County Plains-
831 AM MDT Tue Jun 27 2023

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM 
MDT THIS EVENING...

* WHAT...Dangerously hot conditions with temperatures up to 110 
  expected.

* WHERE...Chaves County Plains including Roswell.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Heat related illnesses increase significantly during 
  extreme heat events.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

NMZ236-280200-
/O.CON.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/
Roosevelt County-
831 AM MDT Tue Jun 27 2023

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...

* WHAT...Temperatures up to 105 degrees expected.

* WHERE...Roosevelt County.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NMZ240-280200-
/O.CON.KABQ.HT.Y.0009.230627T1800Z-230628T0200Z/
Southwest Chaves County-
831 AM MDT Tue Jun 27 2023

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...

* WHAT...Temperatures up to 105 expected.

* WHERE...Southwest Chaves County.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

NMZ202-205-280200-
/O.CON.KABQ.WI.Y.0048.230627T1800Z-230628T0200Z/
Chuska Mountains-West Central Plateau-
831 AM MDT Tue Jun 27 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chuska Mountains and West Central Plateau including Gallup.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44
848 
WWUS75 KABQ 280208
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
808 PM MDT Tue Jun 27 2023

NMZ238-281000-
/O.EXP.KABQ.EH.W.0001.000000T0000Z-230628T0200Z/
/O.NEW.KABQ.HT.Y.0010.230628T1800Z-230629T0200Z/
Chaves County Plains-
808 PM MDT Tue Jun 27 2023

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY...

* WHAT...Dangerously hot conditions with temperatures up to 107 
  expected.

* WHERE...Chaves County Plains.

* WHEN...From Noon to 8 PM MDT Wednesday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

NMZ236-240-280315-
/O.EXP.KABQ.HT.Y.0009.000000T0000Z-230628T0200Z/
Roosevelt County-Southwest Chaves County-
808 PM MDT Tue Jun 27 2023

...HEAT ADVISORY HAS EXPIRED...

$$

NMZ202-205-280315-
/O.EXP.KABQ.WI.Y.0048.000000T0000Z-230628T0200Z/
Chuska Mountains-West Central Plateau-
808 PM MDT Tue Jun 27 2023

...WIND ADVISORY HAS EXPIRED...

$$

Guyer

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 26, 12:01 PM MDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 26, 12:01 PM MDT, 2 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1201 PM MDT Mon Jun 26 2023

...New AVIATION...

.UPDATE...
Issued at 957 AM MDT Mon Jun 26 2023

Updated Zone Forecast to increase coverage of sprinkles and dry
thunderstorms over central areas late this afternoon and evening,
as well as the coverage of thunderstorms along the eastern border
of the forecast area, in accordance with recent model and
satellite trends. Water vapor loop shows elevated moisture working
its way over the forecast area, and there is now a marginal risk
of severe thunderstorms across far eastern areas.

&&

.SYNOPSIS...
Issued at 117 AM MDT Mon Jun 26 2023

Hot, dry and breezy conditions will persist through the work
week, with daily rounds of isolated showers and storms that will
produce little to no rainfall and instead favor strong and erratic
wind gusts. The hottest conditions will be across the southeast
plains where highs will hit well over 100 degrees each day.
Temperatures will trend down some and moisture will trend up over
the weekend, bringing chances for showers and storms to central
and eastern portions of the state.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 117 AM MDT Mon Jun 26 2023

Center of the H5 high pressure will wander northward across the
Chihuahuan Desert towards West TX today, elongating in the process.
Slight weakening is expected as it slowly makes its trek, going from
a 597 dam to 595 dam. This, unfortunately, won't do much to offer
relief from the heat as pressure heights simply modulate over
northern and central NM. What relief will be seen will be from a
weak slug of mid-level moisture coming up from the Baja, allowing
for more cloud cover this afternoon, especially along the spine of
the RGV. This will help to keep locales such as the ABQ metro out of
Heat Advisory range. Meanwhile, high temperatures near and beyond
the century mark will once again be commonplace in the eastern
plains. Roswell is forecast to hit a high temperature near 110F,
continuing the now 8-day streak of highs over 105F. This will break
the standing records set in 2020 and 1957. A ninth day of over 105F
is expected Tuesday, with high temperatures encroaching near-record.

A weak upper low moves into the PacNW early Tuesday morning,
allowing the sinusoidal pattern over the CONUS to amplify. The H5
high center moves into central TX on Tuesday, which will allow for a
reduction of heights for much of northern and central NM. An
increase in cloud cover will help to temper daytime highs, with the
exception of the east central and southeast plains where
temperatures above 100F are still expected to prevail. Southwest
winds will increase due to the strengthening H5 winds, especially
over the western portion of the CWA, along with the northern mts.
The additional mid-level moisture will allow a few storms to come to
fruition on Tuesday, though with such poor low-level moisture,
showers and storms that do develop will likely be dry in nature.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 117 AM MDT Mon Jun 26 2023

A round of dry convection will persist into the evening hours
Tuesday across central and western NM, with strong/erratic wind
gusts likely. A similar setup on Wednesday with the upper high to
the southeast over TX and a Pacific trough/low making slow
eastward progress from the Great Basin toward the central/southern
Rockies. Another round of dry convection is forecast Wednesday
afternoon/evening, favoring strong/erratic wind gusts over
measurable rainfall. Pressure heights will trend down from mid to
late week as the Pacific trough makes slow progress from the
southern Rockies out into the plains, which will take the edge off
of the heat and allow for low level moisture advection into
eastern NM both from the Gulf and from the north late Friday via
convective outflow. This will stage moisture for a slow westward
creep across the area next weekend as a new upper high builds over
SoCal and the Desert Southwest. Chances for showers and storms
will trend up over the weekend as a result, generally focusing
along and east of the central mountain chain. Flash flooding on
burn scars may return as a threat by Sunday. Roswell is forecast
to end the long stretch of 100 plus degree days on Sunday, which
will put the streak at 17 days and be the 3rd longest stretch on
record.

&&

.AVIATION...
(18Z TAFS)
Issued at 1152 AM MDT Mon Jun 26 2023

Elevated moisture will continue to work its way northeastward
across the forecast area today and Tuesday with daily rounds of
gusty virga showers and mainly dry thunderstorms along and east of
the continental divide during the afternoon and evening. Dry
microbursts will be capable of erratic wind gusts over 45 kt in
stronger downbursts both days. Tonight, mesoscale models favor
northwest areas for lingering rain showers. Like this morning,
southeast winds look to bring low clouds with MVFR conditions over
the Caprock Region late tonight and early Tuesday morning. These
could make it as far north as KTCC, but confidence is low at this
time.

&&

.FIRE WEATHER...
Issued at 117 AM MDT Mon Jun 26 2023

...CRITICAL CONDITIONS ACROSS FAR WESTERN NM MONDAY AND TUESDAY...

Hot, dry, and unstable weather to continue through the next 7 days
for most areas. An influx of moisture will bring some relief to the
abysmal RH values seen the last few days, with min RH increasing a
few to several percent compared to yesterday. Breezy west to west-
southwest winds will take hold across western New Mexico and the
northern mountains in the afternoon. As such, did continue the Red
Flag Warning as issued by the previous shift. Winds will strengthen
further on Tuesday areawide and poor min RH will continue,
especially across the west, creating critical fire weather
conditions. More localized and shorter duration critical fire
weather conditions will exist along portions of the northeast and
central highlands. Isolated to scattered showers and thunderstorms
will be possible in the northern mountains and given the poor low
level moisture, will be drier in nature. This will produce the risk
of sudden and erratic downburst winds, along with frequent
lightning. The trend for a mix both dry and wet storms will continue
each day through Friday. A moist backdoor front will descend into
the eastern plains Friday, allowing for an increased possibility of
showers and thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  95  60  95  55 /   0  10  10   0
Dulce...........................  88  51  87  45 /   5  20  20  10
Cuba............................  89  59  88  54 /  10  10  20   5
Gallup..........................  92  53  91  51 /   0   0   0   0
El Morro........................  89  55  88  52 /   5  10   5   0
Grants..........................  93  57  93  51 /  10  10  10   5
Quemado.........................  91  58  91  56 /   5   5   5   0
Magdalena.......................  92  65  92  63 /  10  10  20  10
Datil...........................  90  59  89  57 /  10   5  10   0
Reserve.........................  95  55  94  52 /   0   0   0   0
Glenwood........................  99  69  98  66 /   5   0   0   0
Chama...........................  82  49  81  46 /   0  20  20  10
Los Alamos......................  89  64  87  60 /  10  20  30  20
Pecos...........................  89  62  88  59 /  10  10  20  20
Cerro/Questa....................  83  55  82  50 /  10  10  20  10
Red River.......................  77  48  76  47 /  10  10  20  10
Angel Fire......................  80  46  79  44 /  10  10  20  10
Taos............................  89  55  88  49 /  10  10  20  10
Mora............................  87  57  85  54 /  10  10  30  10
Espanola........................  95  62  94  57 /  10  10  20  10
Santa Fe........................  89  64  87  61 /  10  10  20  10
Santa Fe Airport................  92  62  91  58 /  10  10  20  10
Albuquerque Foothills...........  94  69  94  67 /  10  10  10  10
Albuquerque Heights.............  96  68  95  66 /  10  10  10   5
Albuquerque Valley..............  98  67  98  64 /  10  10  10   5
Albuquerque West Mesa...........  97  68  95  65 /  10  10  10   5
Belen........................... 101  65  98  62 /  10  10  10   5
Bernalillo......................  98  67  97  64 /  10  10  10   5
Bosque Farms....................  99  65  98  61 /  10  10  10   5
Corrales........................  98  68  97  65 /  10  10  10   5
Los Lunas....................... 100  65  98  62 /  10  10  10   5
Placitas........................  94  68  93  65 /  10  10  10  10
Rio Rancho......................  98  67  96  64 /  10  10  10   5
Socorro......................... 101  70 101  67 /  10  10  10   5
Sandia Park/Cedar Crest.........  89  64  89  61 /  10  10  20  10
Tijeras.........................  92  64  92  62 /  10  10  20  10
Edgewood........................  92  61  92  59 /  10  10  20  10
Moriarty/Estancia...............  93  58  94  55 /  10  10  20  10
Clines Corners..................  90  61  90  58 /  10  10  10  20
Mountainair.....................  93  62  93  60 /  10  10  10  20
Gran Quivira....................  94  63  94  61 /   5  10  10  20
Carrizozo.......................  98  70  98  68 /   0   5   5  10
Ruidoso.........................  90  66  90  63 /   5   5   5  10
Capulin.........................  88  61  87  58 /   5  10  20  10
Raton...........................  92  60  90  56 /   0  10  10  10
Springer........................  95  62  93  57 /   5  10  10  10
Las Vegas.......................  91  61  91  57 /  10  10  20  10
Clayton.........................  91  68  95  67 /  10  20  10  10
Roy.............................  92  64  93  61 /   5  10  10  10
Conchas......................... 102  68 102  66 /   5  10  10  20
Santa Rosa...................... 100  67  98  65 /   5  10  10  20
Tucumcari....................... 100  69 102  68 /  10  10   0  10
Clovis..........................  98  70 102  69 /  20  20   0  10
Portales........................ 101  71 105  70 /  20  20   0   5
Fort Sumner..................... 102  69 103  68 /   5  10   5  10
Roswell......................... 109  75 111  73 /   0   0   0   5
Picacho......................... 101  69 101  66 /   5   0   5   5
Elk.............................  98  67  98  65 /   0   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for NMZ101-105-120-
121.

Fire Weather Watch from Tuesday afternoon through Tuesday
evening for NMZ101-105-120.

Heat Advisory until 8 PM MDT this evening for NMZ238-240.

Excessive Heat Warning from noon to 7 PM MDT Tuesday for NMZ238.

Heat Advisory from noon to 7 PM MDT Tuesday for NMZ240.

&&

SHORT TERM...44
LONG TERM....11
AVIATION...44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:07 PM MDTRed Flag WarningABQCibola, Colfax, Guadalupe, McKinley, Mora, Rio Arriba and 6 more29 hr
Jun 26, 3:46 PM MDTSpecial Weather StatementABQBernalillo44 min

Nearby

Wind Advisories in New Mexico, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.